| Model Number |
CAX400T12C |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Respiratory Tract Infection (2420)
| Date of Event |
03/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam.The patient alleged congestion and sinus infections from using the device.There is no allegation of serious or permanent harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging congestion and sinus infections related to a cpap device's sound abatement foam.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.Section h6 has been updated in this report.